# SDR SWAA2022012709705

- Difficulty date: August 5, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BOARD HAS DAMAGED INSERTS AND DIS BONDED COMPOSITE. 242 UF . MARKED / PREPPED;CLEANED AND REPAIRED DELAM DAMAGED AREAS ON UPPER SURFACE ;AND REMOVED/REPLACED CORRODED INSERTS ON FLOORBOARD 242UF IAW B737 SRM 53-00-50-2R-7; PAR 3(A;F-1;G1;H1;I) REV 62
